# SDR DALA2022111507380

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 71,079 hours, 26,500 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 6715 -DE/MISC- DUE TO LE SLAT DISAGREE MSG. CORRECTIVE ACTION: T/S PER FIM, NO TROUBLE FOUND. OPS CHECK NORMAL. FOLLOW UP LOG GENERATED FOR INTERROGATION OF FSEU 1.
